Alert archive / Wisconsin / Heavy Snow Warnings in 2006

Heavy Snow Warning 2, NWS Twin Cities, MN

November 10, 20065 counties in Wisconsin; 4 counties in Minnesota

NWS Twin Cities, MN issued this heavy snow warning at Nov 10, 2006, 9:30 AM CST for 5 counties in Wisconsin; 4 counties in Minnesota. It was in force for 6 hr. 15 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 10, 2006, 9:30 AM CST (15:30 UTC)
Expired
Nov 10, 2006, 3:00 PM CST
In force
6 hr
Issued by
NWS Twin Cities, MN

Counties Freeborn County, MN, Goodhue County, MN, Rice County, MN, Steele County, MN, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI

The radar

The Minneapolis radar (KMPX), 100 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 10, 9:45 AM CSTSNOW 4.5Eau Claire, WI
Nov 10, 10:07 AM CSTSNOW 6Red Wing, MN
Nov 10, 10:10 AM CSTSNOW 9.5Albert Lea, MN
Nov 10, 10:15 AM CSTSNOW 9Manchester, MN
Nov 10, 11:07 AM CSTSNOW 10Augusta, WI
Nov 10, 11:20 AM CSTSNOW 7Owatonna, MN
Nov 10, 11:37 AM CSTSNOW 4.5Menomonie, WI
Nov 10, 11:53 AM CSTSNOW 5Stanley, WI
Nov 10, 12:09 PM CSTSNOW 12Albert Lea, MN
Nov 10, 12:35 PM CSTSNOW 6.5Zumbrota, MN
Nov 10, 1:30 PM CSTSNOW 11Geneva, MN
Nov 10, 2:00 PM CSTSNOW 6.5Eau Claire, WITV STATION
Nov 10, 2:00 PM CSTSNOW 7.5Eau Claire, WIWESTERN EAU CLAIRE COUNTY
Nov 10, 2:00 PM CSTSNOW 7.5Rock Falls, WI
Nov 10, 2:00 PM CSTSNOW 7.9Stanley, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 3.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2006-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2006-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -171 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-171 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KMPX 101530
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
930 AM CST FRI NOV 10 2006

...SNOW AFFECTING SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN
TODAY... .A LOW PRESSURE SYSTEM OVER OKLAHOMA WILL LIFT NORTHEAST
TOWARD WESTERN ILLINOIS BY THIS EVENING. ACCUMULATING SNOW WILL
CONTINUE ACROSS PORTIONS OF SOUTHERN MINNESOTA AND WEST CENTRAL
THROUGH ABOUT NOON IN MINNESOTA AND LATER THIS AFTERNOON IN
WISCONSIN. SNOWFALL TOTALS ARE EXPECTED TO RANGE FROM 3 TO
6 INCHES ACROSS THE ADVISORY AREA BY LATE AFTERNOON...WITH BETWEEN
6 AND 10 INCHES POSSIBLE ACROSS THE WARNING AREA.

WIZ024-102100-
/O.UPG.KMPX.SN.Y.0006.000000T0000Z-061110T1800Z/
/O.NEW.KMPX.HS.W.0002.061110T1530Z-061110T2100Z/
PIERCE-
INCLUDING THE CITIES OF...RIVER FALLS...PRESCOTT
930 AM CST FRI NOV 10 2006

...HEAVY SNOW WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

SNOW...HEAVY AT TIMES WILL CONTINUE ACROSS WEST CENTRAL WISCONSIN
THROUGH EARLY AFTERNOON. SNOWFALL RATES OF 1 TO 2 INCHES PER
HOUR...TO POSSIBLY AS MUCH AS 3 INCHES PER HOUR IN ISOLATED
LOCATIONS CAN BE EXPECTED. SNOWFALL TOTALS ARE EXPECTED TO RANGE
FROM 6 TO AS MUCH AS 10 INCHES BY THIS AFTERNOON WHERE THE
HEAVIEST SNOW BANDS PERSIST. SOME RUMBLE OF THUNDER AND FLASHES OF
LIGHTNING WILL BE POSSIBLE AS WELL. VISIBILITIES WILL BE REDUCED
TO LESS THAN A QUARTER MILE AT TIMES AND ROADWAYS WILL BE SLICK
AND SNOW COVERED.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

MNZ077-078-085-093-101800-
/O.UPG.KMPX.SN.Y.0006.000000T0000Z-061110T1800Z/
/O.NEW.KMPX.HS.W.0002.061110T1530Z-061110T1800Z/
RICE-GOODHUE-STEELE-FREEBORN-
INCLUDING THE CITIES OF...FARIBAULT...RED WING...OWATONNA...
ALBERT LEA
930 AM CST FRI NOV 10 2006

...HEAVY SNOW WARNING IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY.
THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

HEAVY SNOW WILL CONTINUE THROUGH LATE MORNING ACROSS PARTS OF
SOUTH CENTRAL MINNESOTA. A HEAVY BAND OF SNOW WILL CONTINUE TO
MOVE NORTHEAST ACROSS THE WARNING AREA AND BRING AS MUCH AS 2 TO 3
INCHES OF SNOW PER HOUR...ALONG WITH SOME LIGHTNING AND THUNDER.
SNOWFALL TOTALS WILL RANGE FROM 6 TO 10 INCHES BY MID DAY BEFORE
SNOW TAPERS TO FLURRIES THIS AFTERNOON.

VISIBILITIES WILL BE LESS THAN A QUARTER MILE AT TIMES AND
ROADWAYS WILL BE SLICK AND SNOW COVERED. 

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

WIZ025>028-102100-
/O.UPG.KMPX.SN.Y.0006.000000T0000Z-061110T2100Z/
/O.NEW.KMPX.HS.W.0002.061110T1530Z-061110T2100Z/
DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...MENOMONIE...BOYCEVILLE...DURAND...
PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
930 AM CST FRI NOV 10 2006

...HEAVY SNOW WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

SNOW...HEAVY AT TIMES WILL CONTINUE ACROSS WEST CENTRAL WISCONSIN
THROUGH EARLY AFTERNOON. SNOWFALL RATES OF 1 TO 2 INCHES PER
HOUR...TO POSSIBLY AS MUCH AS 3 INCHES PER HOUR IN ISOLATED
LOCATIONS. SNOWFALL TOTALS ARE EXPECTED TO RANGE FROM 6 TO AS
MUCH AS 10 INCHES BY THIS AFTERNOON WHERE THE HEAVIEST SNOW BANDS
PERSIST. SOME RUMBLE OF THUNDER AND FLASHES OF LIGHTNING WILL BE
POSSIBLE AS WELL. VISIBILITIES WILL BE REDUCED TO LESS THAN A
QUARTER MILE AT TIMES AND ROADWAYS WILL BE SLICK AND SNOW COVERED.


A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

MNZ069-070-074>076-082>084-091-092-101800-
/O.CON.KMPX.SN.Y.0006.000000T0000Z-061110T1800Z/
SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-
MARTIN-FARIBAULT-
INCLUDING THE CITIES OF...SHAKOPEE...BURNSVILLE...NEW ULM...
ST. PETER...LE SUEUR...ST. JAMES...MANKATO...WASECA...FAIRMONT...
BLUE EARTH
930 AM CST FRI NOV 10 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

SNOW...HEAVY AT TIMES...WILL MOVE ACROSS SOUTH CENTRAL MINNESOTA
AND THE SOUTHERN METRO AREA THROUGH NOON. THE HEAVIER SNOW WILL
LIKELY CONTINUE TO DEVELOP ALONG AND SOUTH OF A LINE FROM NEAR ST
JAMES...MANKATO AND HASTINGS. SNOWFALL TOTALS BY LATE MORNING ARE
EXPECTED TO RANGE FROM 3 TO 5 INCHES ACROSS MOST OF THE ADVISORY
AREA. THERE MAY BE A NARROW BAND OF AROUND 6 INCHES OF OF SNOW.

THERE WILL BE A RATHER SHARP CUTOFF TO THE HEAVIER SNOWFALL
TOTALS ACROSS THE SOUTHERN METRO...WITH MAINLY AN INCH OR TWO
POSSIBLE IN THE PRIOR LAKE AND BURNSVILLE AREAS. TOTALS OF 3 TO
4 INCHES ARE POSSIBLE ACROSS SOUTHERN SCOTT AND DAKOTA COUNTY...
FROM NEAR NEW MARKET AND HASTINGS.

RED WING...OWATONNA...BLUE EARTH...ALBERT LEA AND MANKATO ARE A
FEW COMMUNITIES INCLUDED IN THE SNOW ADVISORY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MDB/RAH

What forecasters said that day

The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this heavy snow warning went out at Nov 10, 3:57 AM CST, 5 hours 33 minutes earlier.

Area forecast discussion, Nov 10, 3:57 AM CST, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
357 AM CST FRI NOV 10 2006

.DISCUSSION...
RATHER DEEP LAYER OF DRY AIR EARLIER TONIGHT RAPIDLY SATURATED
LAST FEW HOURS AS PRECIPITATION FEEL THROUGH IT. WITH INITIALLY
LOW SURFACE DEWPOINTS FROM NORTHERLY TRAJECTORIES...THE PERIOD OF
LIQUID OR MIXED PRECIPITATION WAS VERY BRIEF. THERE HAS BEEN A
VERY RAPID COOLING OF CLOUD TOPS ON IR IMAGERY WITH A VERY SHARP
GRADIENT ON EAST EDGE FROM NW IOWA INTO SC MN WITH A CORRESPONDING
INCREASE IN PRECIPITATION COVERAGE AN INTENSITY.  LAST FEW HOURS A VERY
NAROW BUT INTENSE BAND OF HIGH RADAR RETURNS HAS REMAINED NEARLY
STATIONARY FROM JUST WEST OF FRM TO AROUNT MKT TO RGK.  CALLS TO/FROM
OBSERVERS HAS SHOWN 2 TO AS MUCH AS 4 INCHES IN A VERY NARROW
BAND. CONVECTION HAS ALSO BEEN DEVELOPING SOUTH OF THIS BAND
SINCE AROUND 2 AM WHICH WILL FILL IN THE REMAINDER OF SC MN AND WESTERN
WISCONSIN WITH SNOW SOON. ISENTROPIC CHARTS (295K FROM GFS AND
NAM) SHOW BEST LIFT AND ISENTROPIC OMEGE FOR A RELATIVELY SHORT
PERIOD OF TIME (AROUND 6 HOURS) BUT PERHAPS A BIT LONGER IN WI.
BOTH THE MAJIC CHART AND GARCIA METHOD YIELDS PERHAPS 6 TO 8
INCHES OF SNOW FOR A 12 HOUR PERIOD. DUE TO WINDOW OF OPPORTUNITY
A BIT SHORTER THAN 12 HOURS, THE GENERAL SNOW AMOUNTS WILL BE
A BIT LESS THAN THIS...BUT WILL LIKELY SEE A NARROW BAND OF SNOW
IN THAT RANGE WITH CONVECTION. SNOW AMOUNTS IN THE ADVISORY AREA WERE
INCREASED UP TO 6 INCHES WITH THE ADVISORY EXTENDED UNTIL MID
AFTERNOON IN EASTERN WISCONSIN CWA. FULL WIND FRONTOGENETIC
FORCING AT 700 AND 600 MB VERY IMPRESSIVE ACROSS SC MN EARLY THIS
MORNING AND SC MN INTO WI INTO THE AFTERNOON ON BOTH GFS AND NAM.
TEMPERATURES WONT CLIMB MUCH TODAY WITH CLOUDS REMAINING ACROSS
AREA. DID NOT HAVE OPPORTUNITY TO DO MUCH TO GRIDS BEYOND 24
HOURS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...SNOW ADVISORY UNTIL NOON CST TODAY FOR BLUE EARTH-BROWN-DAKOTA-
     FARIBAULT-FREEBORN-GOODHUE-LE SUEUR-MARTIN-NICOLLET-RICE-
     SCOTT-STEELE-WASECA-WATONWAN COUNTY(IES).

WI...SNOW ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR CHIPPEWA-DUNN-
     EAU CLAIRE-PEPIN COUNTY(IES).

     SNOW ADVISORY UNTIL NOON CST TODAY FOR PIERCE COUNTY(IES).

&&

DWE/BAP
Hazardous weather outlook, Nov 10, 5:09 AM CST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
509 AM CST FRI NOV 10 2006

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
111115-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
509 AM CST FRI NOV 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

ACCUMULATING SNOW WILL CONTINUE THROUGH THE MORNING ACROSS
SOUTH CENTRAL MINNESOTA AND UNTIL MID AFTERNOON IN WESTERN
WISCONSIN. FROM 2 TO 5 INCHES OF SNOW SHOULD BE COMMON
SOUTH OF A NEW ULM TO FARMINGTON TO LADYSMITH LINE. THIS WOULD
INCLUDE COMMUNITIES SUCH AS MANKATO...ALBERT LEA...OWATONNA...
RED WING...WASECA...EAU CLAIRE...CHIPPEWA FALLS...DURAND...
MENOMONIE AND ELLSWORTH. THERE MAY ALSO BE A NARROW BAND OF
SNOW IN THE SIX INCH RANGE. SNOW WILL BE INTENSE AT TIMES WITH
ACCUMULATIONS OF AROUND AN INCH AN HOUR. IN THAT THIS IS THE FIRST
SIGNIFICANT SNOW OF THE SEASON...DRIVERS ARE URGED TO USE CAUTION
WHILE TRAVELING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND SNOWFALL OBSERVERS ARE URGED TO REPORT SNOWFALL
AMOUNTS TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Nov 10, 7:35 AM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
735 AM CST FRI NOV 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     SNOW             NORTH MANKATO           44.18N 94.03W
11/10/2006  E4.5 INCH        NICOLLET           MN   PUBLIC

            4 TO 4.5 INCHES OF SNOW

&&

MDB
Local storm report, Nov 10, 8:06 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
806 AM CST FRI NOV 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             JANESVILLE              44.12N 93.71W
11/10/2006  E4.0 INCH        WASECA             MN   PUBLIC

&&

MDB
Local storm report, Nov 10, 8:24 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
824 AM CST FRI NOV 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     SNOW             8 W FARIBAULT           44.30N 93.44W
11/10/2006  E5.5 INCH        RICE               MN   TRAINED SPOTTER

&&

MDB
Local storm report, Nov 10, 8:35 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
835 AM CST FRI NOV 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 AM     SNOW             MANKATO                 44.17N 93.99W
11/10/2006  E1.0 INCH        BLUE EARTH         MN   LAW ENFORCEMENT

            AROUND 1 INCH OF SNOW IN ABOUT ONE HOUR

0559 AM     SNOW             RED WING                44.58N 92.60W
11/10/2006  E3.0 INCH        GOODHUE            MN   BROADCAST MEDIA

0559 AM     SNOW             WELCH                   44.56N 92.69W
11/10/2006  E5.0 INCH        GOODHUE            MN   BROADCAST MEDIA

0615 AM     SNOW             MADELIA                 44.05N 94.42W
11/10/2006  E4.0 INCH        WATONWAN           MN   LAW ENFORCEMENT

0615 AM     SNOW             NORTHFIELD              44.45N 93.17W
11/10/2006  E7.0 INCH        RICE               MN   LAW ENFORCEMENT

0615 AM     SNOW             FAIRMONT                43.64N 94.46W
11/10/2006  E3.0 INCH        MARTIN             MN   LAW ENFORCEMENT

0615 AM     SNOW             MANKATO                 44.17N 93.99W
11/10/2006  E5.0 INCH        BLUE EARTH         MN   LAW ENFORCEMENT

0625 AM     SNOW             OWATONNA                44.09N 93.22W
11/10/2006  E2.5 INCH        STEELE             MN   LAW ENFORCEMENT

0630 AM     SNOW             BLUE EARTH              43.64N 94.10W
11/10/2006  E2.0 INCH        FARIBAULT          MN   LAW ENFORCEMENT

0715 AM     SNOW             KIESTER                 43.54N 93.71W
11/10/2006  E3.5 INCH        FARIBAULT          MN   TRAINED SPOTTER

0730 AM     SNOW             NORTH MANKATO           44.18N 94.03W
11/10/2006  E4.5 INCH        NICOLLET           MN   PUBLIC

            4 TO 4.5 INCHES OF SNOW

0800 AM     SNOW             CHIPPEWA FALLS          44.93N 91.39W
11/10/2006  E3.0 INCH        CHIPPEWA           WI   CO-OP OBSERVER

            STILL SNOWING.

0800 AM     SNOW             JANESVILLE              44.12N 93.71W
11/10/2006  E4.0 INCH        WASECA             MN   PUBLIC

0824 AM     SNOW             8 W FARIBAULT           44.30N 93.44W
11/10/2006  E5.5 INCH        RICE               MN   TRAINED SPOTTER

&&

RAH
Local storm report, Nov 10, 9:18 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
918 AM CST FRI NOV 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     SNOW             WATERVILLE              44.22N 93.57W
11/10/2006  E5.0 INCH        LE SUEUR           MN   TRAINED SPOTTER

&&

RAH
Local storm report, Nov 10, 9:21 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
921 AM CST FRI NOV 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     SNOW             AUGUSTA                 44.68N 91.12W
11/10/2006  E3.0 INCH        EAU CLAIRE         WI   TRAINED SPOTTER

&&

RAH

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 8:59 PM CSTSnow AdvisoryMPXChippewa, Dunn, Eau Claire, Pepin, Pierce15 hr

Nearby

Heavy Snow Warnings in Wisconsin, 2006Heavy Snow Warnings in Minnesota, 2006Every heavy snow warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.